ArticleOriginal scientific text
Title
On the diophantine equation D₁x⁴ -D₂y² = 1
Authors 1
Affiliations
- Department of Mathematics, Zhanjiang Teachers College, P.O. Box 524048, Zhanjiang, Guangdong, P.R. China
Bibliography
- M. Laurent, M. Mignotte et Y. Nesterenko, Formes linéaires en deux logarithmes et déterminants d'interpolation, J. Number Theory 55 (1995), 285-321.
- M.-H. Le, A necessary and sufficient condition for the equation x⁴ - Dy² = 1 to having positive integer solutions, Chinese Sci. Bull. 30 (1985), 1698.
- M.-H. Le, A note on the diophantine equation
, Proc. Amer. Math. Soc. 107 (1989), 27-34. - W. Ljunggren, Über die Gleichung x⁴ - Dy² = 1, Arch. Math. Naturv. 45 (5) (1942), 61-70.
- K. Petr, Sur l'équation de Pell, Časopis Pest. Mat. Fys. 56 (1927), 57-66 (in Czech).
- H.-M. Wu, On the number of solutions of the diophantine equation x⁴ - Dy² = 1, J. Zhanjiang Teachers College Nat. Sci. 1995 (1), 12-15 (in Chinese).
- W.-S. Zhu, The solvability of equation x⁴ - Dy² = 1, Acta Math. Sinica 28 (1985), 681-683 (in Chinese).